# SDR S2YA03011

- Difficulty date: March 12, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1143610441
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT 1019, THE CREW DID NOT ACHIEVE A DOWN AND LOCKED INDICATION FOR THE RT MAIN GEAR.  THE CREW MANUALLY EXTENDED THE GEAR.  THE CREW STILL DID NOT GET THREE GREEN BUT THE IN-TRANSIT LIGHT EXTINGUISHED.  THE CREW DID NOT DECLARE AN EMERGENCY AND MADE AN UNEVENTFUL LANDING.  MECHANIC REPLACED THE RT MAIN LANDING GEAR DOWNLOCK SWITCH AND OPS CHECK THE SYSTEM WITH NO FURTHER DEFECTS NOTED.
